REAL

Items where Author is "Bódi, Viktor"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 38.

Bódi, Béla and Bódi, Viktor (2012) Csoportgyűrűk = Group rings. Project Report. OTKA.

Bódi, Viktor and Grishkov, A. and Siciliano, S. (2011) Filtered multiplicative bases of restricted enveloping algebras. ALGEBRAS AND REPRESENTATION THEORY, 14 (4). pp. 601-608. ISSN 1386-923X

Bódi, Viktor and Srivastava, J. B. (2010) Lie nilpotency indices of modular group algebras. ALGEBRA COLLOQUIUM, 17 (1). pp. 17-26. ISSN 1005-3867

Bódi, Viktor and Konovalov, A. B. (2010) Torsion units in integral group ring of Higman-Sims Simple Group. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 47 (1). pp. 1-11. ISSN 0081-6906

Bódi, Viktor (2009) Group algebras whose group of units are powerful. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 87 (3). pp. 325-328. ISSN 1446-7887

Bódi, Viktor and Rudko, V. (2009) Indecomposable Linear Groups. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 40 (5). pp. 327-336. ISSN 0019-5588

Bódi, Viktor and Konovalov, A. B. (2009) Integral group ring of Rudvalis simple group. UKRAINSKII MATEMATICHNII ZHURNAL, 61 (1). pp. 3-13. ISSN 0041-6053

Bódi, Viktor and Konovalov, A. B. and Grishkov, A. N. (2009) Kimmerle conjecture for the Held and O'Nan sporadic simple groups. MATHEMATICA JAPONICA, 69 (3). pp. 233-241. ISSN 0025-5513

Bódi, Viktor and Konovalov, A. B. (2008) Integral group ring of the Mathieu simple group M(23). Communications in Algebra, 36 (7). pp. 2670-2680. ISSN 0092-7872 (print), 1532-4125 (online)

Bódi, Viktor and Konovalov, A. B. and Marcos, E. N. (2008) Integral group ring of the Suzuki sporadic simple group. PUBLICATIONES MATHEMATICAE-DEBRECEN, 72 (3-4). pp. 487-503. ISSN 0033-3883

Bódi, Viktor and Siciliano, S. (2008) Normality in group rings. Algebra i Analiz, 19 (2). pp. 159-165. ISSN 0234-0852

Bódi, Viktor and Konovalov, A. B. and Linton, S. (2008) Torsion units in integral group ring of the Mathieu simple group M22. LONDON MATHEMATICAL SOCIETY JOURNAL OF COMPUTATION AND MATHEMATICS, 11. pp. 28-39. ISSN 1461-1570

Bódi, Viktor and Hertweck, M. (2008) Zassenhaus conjecture for central extensions of S5. JOURNAL OF GROUP THEORY, 11 (1). pp. 63-74. ISSN 1433-5883

Bódi, Viktor and Konovalov, A. B. and Siciliano, S. (2007) Integral group of the Mathieu simple group M(12). Rendiconti del Circolo Matematico di Palermo, 56 (2). pp. 125-136. ISSN 0009-725X (print), 1973-4409 (online)

Bódi, Viktor and Konovalov, A. B. (2007) Integral group ring of the McLaughlin simple group. Algebra and Discrete Mathematics, 6 (2). pp. 43-53. ISSN 1726-3255

Bódi, Viktor and Konovalov, A. B. (2007) Integral group ring of the first Mathieu simple group. LONDON MATHEMATICAL SOCIETY LECTURE NOTE SERIES, 339 (1). pp. 237-245. ISSN 0076-0552

Bódi, Viktor (2007) Modular group algebras with almost maximal Lie nilpotency indices II. Mathematica Japonica, 65 (2). pp. 267-271. ISSN 0025-5513

Bódi, Viktor and Juhász, Tibor and Spinelli, Ernesto (2006) Modular Group Algebras with Almost Maximal Lie Nilpotency Indices. Algebras and Representation Theory, 9 (3). pp. 259-266. ISSN 1386-923X (print), 1572-9079 (online)

Bódi, Viktor and Rudko, V. P. (2006) Extensions of the representation modules of a prime order group. Journal of Algebra, 295 (2). pp. 441-451. ISSN 0021-8693

Bódi, Béla and Balogh, Zsolt Ádám and Bódi, Viktor and Szakács, Attila and Király, Bertalan and Patay, Zoltán and Kurdics, János (2006) Csoportgyűrűk és keresztszorzatok = Group rings and crossed products. Project Report. OTKA.

Pálfy, Péter Pál and Abért, Miklós and Bódi, Viktor and Corrádi, Keresztély and Csörgő, Piroska and Hermann, Péter and Pelikán, József and Podoski, Károly and Pyber, László and Szabó, Csaba and Szegedy, Balázs (2006) Csoportok és reprezentációik = Groups and their representations. Project Report. OTKA.

Bódi, Viktor (2006) Symmetric Units and Group Identities in Group Algebras. Acta Academiae Paedagogicae Nyiregyháziensis, 22 (2). pp. 149-159. ISSN 0866-0182 (print), 1786-0091 (online)

Bódi, Viktor and Hofert, C. and Kimmerle, W. (2004) On the first Zassenhaus conjecture for integral group rings. Publicationes Mathematicae Debrecen, 65 (3-4). pp. 291-303. ISSN 0033-3883

Bódi, Viktor and Spinelli, Ernesto (2004) Modular group algebras with maximal Lie nilpotency indices. Publicationes Mathematicae Debrecen, 65 (1-2). pp. 243-252. ISSN 0033-3883

Bódi, Viktor and Gudivok, P. M. and Rudko, V. P. (2004) Torsion-free crystallographic groups with indecomposable holonomy group II. Journal of Group Theory, 7 (4). pp. 555-569. ISSN 1433-5883 (print), 1435-4446 (online)

Bódi, Viktor (2003) On a filtered multiplicative bases of group algebras II. Dedicated to Professor P. M. Gudivok on his 65th birthday. Algebras and Representation Theory, 6 (3). pp. 353-368. ISSN 1386-923X (print), 1572-9079 (online)

Bódi, Viktor and Dokuchaev, M. (2002) Group algebras whose involutory units commute. Algebra Colloquium, 9 (1). pp. 49-64. ISSN 1005-3867

Bódi, Viktor and Gudivok, P. M. and Rudko, V. P. (2002) Torsion-free groups with indecomposable holonomy group. I. Journal of Group Theory, 5 (1). pp. 75-96. ISSN 1433-5883 (print), 1435-4446 (online)

Bódi, Viktor (2001) On symmetric units in group algebras. Communications in Algebra, 29 (12). pp. 5411-5422. ISSN 0092-7872 (print), 1532-4125 (online)

Bódi, Viktor (2000) On elements in algebras having finite number of conjugates. Publicationes Mathematicae Debrecen, 57 (1-2). pp. 231-239. ISSN 0033-3883

Bódi, Viktor (2000) On a filtered multiplicative basis of group algebras. Archiv der Mathematik, 74 (2). pp. 81-88. ISSN 0003-889X (print), 1420-8938 (online)

Bódi, Viktor and Rosa, A. L. (2000) On the order of the unitary subgroup of a modular group algebra. Communications in Algebra, 28 (4). pp. 1897-1905. ISSN 0092-7872 (print), 1532-4125 (online)

Borbély, A. and Bódi, Viktor and Brindza, B. and Krausz, T. (1997) Covering theorems for Artinian rings. Publicationes Mathematicae Debrecen, 51 (3-4). pp. 323-329. ISSN 0033-3883

Bódi, Viktor and Parmenter, M. M. (1997) Symmetric units in integral group rings. Publicationes Mathematicae Debrecen, 50 (3-4). pp. 369-372. ISSN 0033-3883

Bódi, Viktor (1997) Structure of normal twisted group rings. Publicationes Mathematicae Debrecen, 51 (3-4). pp. 279-293. ISSN 0033-3883

Bódi, Viktor and Kovács, L. G. and Sehgal, S. K. (1996) Symmetric units in modular group algebras. Communications in Algebra, 24 (3). pp. 803-808. ISSN 0092-7872 (print), 1532-4125 (online)

Bódi, Viktor (1995) Twisted group rings whose units form an FC-group. Canadian Journal of Mathematics, 47 (2). pp. 274-289. ISSN 0008-414X

Bódi, Viktor and Kovács, L. G. (1994) Unitary units in modular group algebras. Manuscripta Mathematica, 84 (1). pp. 57-72. ISSN 0025-2611 (print), 1432-1785 (online)

This list was generated on Fri Aug 29 22:07:30 2014 CEST.